120
FML - The follow-up

Today, my mom came back from a major surgery. She also had a yeast infection. I had to push the applicator in because she couldn't bend down. This cannot be unfelt. FML

asausa Say more :
Hi! OP here- I didn't realize this was ever published and I finally bothered logging back into my account after 2 years. I'm a girl- so it was less traumatic than it would have been if I was a boy. For those wondering, my mom had her uterus removed , so you can bet she couldn't bend down to put it up. The doctor said the cream was better than the pill so hence that's how I ended up there ...
By asausa / Saturday 4 May 2013 23:26 / United States - Springfield
Add a comment
You must be logged in to be able to post comments!
Create my account Sign in
Top comments
Comments
Reply
  Chompzone  |  14

You're an awful person, and you should be ashamed for asking this.

Reply
  Chompzone  |  14

Well, my comment there was just a wee bit rude, but seriously, it's not really a nice thought either way is it?

Reply
  dontpanic_fml  |  32

Misswildsides, those are medical professionals working with strangers. This is a child administering something they really shouldn't have to to their mother. Not the same thing at all.

Reply
  7yzzFML  |  17

Wow... you had to experience inserting something up your moms backside... how, ummm, how did it feel? x)

Reply
  7yzzFML  |  17

Oh i knew that, Im not dumb! I just assumed she would of been bending over, so you could pretty much call it her 'backside'. Sorry for the confusion

Reply
  AngelSpit  |  18

I once had to give my grandmother an enema when I was about 16 years old I was the only one living with her at the time and it completely horrified me to do it but there was nobody else to do it and thankfully I was able to find elbow length gloves before hand

Reply
  IHATEFMYLIFE  |  26

Yes you are a great daughter/son! I don't know how many other people would do something like that for their mother. I'm sure your mother was extremely grateful and loves you very much! :)

By  TheDrifter  |  23

Damn, is there not some form of oral medication she could have picked instead? Try to repress this memory OP, if you don't it could pop back into your head at very inconvenient moments.

Reply
  Jessie2410  |  15

An evil, evil doctor who knew OP would be the one who had to apply it decided that vaginal drugs would be much more fun than pills. He's at home laughing just thinking about it now.

Reply
  iceroyalty1984  |  14

There ARE pills but do not work nearly as quickly or as effectively as the topical medication, unfortunately, but pills would be nice in addition to this as a preventative measure. If she's going to be on antibiotics from surgery she'll keep getting yeast infections :-(

Reply
  illkatt09  |  9

Actually #67, the pill works faster and is more effective because only one pill is taken and it works between 2-3 days, whereas most topicals are seven days. And even with the 3 day topicals, the medicine still has to be inserted daily.

Reply
  Kmhall94  |  10

there are pills, but sometimes if you're already taking medications for other things you can't take the pill. it can do damage to your body. which might be the reason why she had the applicator.

By  samcarroll  |  9

wtf is an applicator??! ahaa

Reply
  Jharrist89  |  12

Lmao

By  iRod_Touch  |  8

I'm sure OP wasn't the one who asked for that. Coming out of surgery, it sounds like it was something that was prescribed for the yeast infection after it was discovered. If that's the case, YDI is a little extreme. I can't go tell my mom to take something if the doctor prescribed her something else for the same reason. (Another example would be my grandma. She can't swallow a lot of pills unless they're really small. Luckily we never went through anything like this, but pills aren't an option for everyone.)

By  lightburns  |  10

Oh dear god OP, I feel for you. But other commenters are right, you don't have to use a pessary, there are pills available! ... Lets just hope you aren't expected to put cream on as well! In all seriousness, that must have been traumatic for her as well; she has to still be able to look you in the eye now too. Must have been majorly awkward for you both. You're good to be there for her - there are times in life when shit must be done. Just think of how many times she wiped your bottom as a baby.

Reply
  monnanon  |  13

maybe the pills affect the other meds she has to take. after surgey you are usually given antibiotics as a precaution and this can cause thrush but usually in your mouth. despite the uncomfortableness for both parties in this fml the pessary is usually the most effective option.

Reply
  SMHsohard  |  22

@15: yes, they make oral meds for yeast infections, but the cream was what the physician prescribed. Doctors and nurses just love civilians who think they know more than the people who actually work in the medical field; you make our jobs so much more complicated.

Reply
  illkatt09  |  9

#33, thrush is just an oral yeast infection and can be cured through the oral medication as well. But yeah it is true that it may not have been prescribed due to possible interference with the antibiotics.

Similar
Loading data…